MathSciNet Relay Station
MathSciNet bibliographic data
MR1260114 (94m:42037) 42B20 (42B25 46E10 47G10)
Pérez, C. Weighted norm inequalities for singular integral operators. J. London Math. Soc. (2) 49 (1994), no. 2, 296–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement